# SDR SWIA200515363

- Difficulty date: August 3, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 6,591 hours, 5,810 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 174
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 126 hours, 106 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND, "STAB CH 1 INOP" AND "MACH TRIM" MSG'S APPEARED.  REMOVED AND REPLACED HSTCU.  OPERATIONAL CHECK GOOD.
